| Model Number |
CNW0T9 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Visual Impairment (2138)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The product was not returned for analysis.Complaint history and product history records were reviewed, and documentation indicated the product met release criteria.Root cause has not been identified.The manufacturer internal reference number is: (b)(4).
Event or Problem Description
A nurse reported that following an intraocular lens (iol) implantation procedure, the patient was unhappy with vision.Subsequently the lens was removed and replaced with an unspecified advanced technology intraocular lens (atiol) in a secondary procedure.The clinical reason for explant was post operative dissatisfaction secondary to refractive surprise.Additional information has been requested but is not available at the time of this report.